Hello. Its been about a month from my second infusion first treatment of this drug. Initially I developed an allergic reaction when they were giving the infusion. They stopped it gave me more benadryil and restarted with no problem.I have developed strange symptoms not related to my RA. If I cough sneeze or take a deep breath I get electric tingling in my hands, sometimes painful. I also never get headaches but I have had several after the infusion. I have an appointment with my reg dr in the morning. Just wondering if anyone else has experienced this.
I have had similar experience!
I have had horrible pain in my right hand - tingling & numbness now 2 months later starting to radiate further up my arm including the shoulder.
I also have the headaches too - along with this I've had bizarre speech issues.
My treating specialists don't think it was the rituxan but in saying that cannot find anything else to cause it. They have ruled out PML but with my understanding not with enough investigation & tests (2nd opinion at end of month & hopefully some answers!)
- Rituxan Information for Consumers
- Rituxan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rituxan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Rituxan - what if I can't make the next infusion two weeks after the first one? can it be postponed?
Posted 15 Dec 2010 • 1 answer
Posted 16 May 2011 • 2 answers
Very curious, has anyone lost their hair while being treated for RA with Rituxan... Either way its o
Posted 9 Jun 2011 • 3 answers
Posted 19 Jun 2012 • 2 answers
My hands are read and tingly. I have been on prednisone and just started neurotine could this be af?
Posted 23 May 2013 • 3 answers